File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for uncertain two-dimensional discrete systems

TitleH∞ model reduction for uncertain two-dimensional discrete systems
Authors
Keywords∞ Norm
Linear Matrix Inequality
Model Reduction
Polytopic Uncertainty
Two-Dimensional Systems
Issue Date2005
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133
Citation
Optimal Control Applications And Methods, 2005, v. 26 n. 4, p. 199-227 How to Cite?
AbstractThis paper investigates the problem of H∞ model reduction for two-dimensional (2-D) discrete systems with parameter uncertainties residing in a polytope. For a given robustly stable system, our attention is focused on the construction of a reduced-order model, which also resides in a polytope and approximates the original system well in an H∞ norm sense. Both Fornasini-Marchesini local state-space (FMLSS) and Roesser models are considered through parameter-dependent approaches, with sufficient conditions obtained for the existence of admissible reduced-order solutions. Since these obtained conditions are not expressed as strict linear matrix inequalities (LMIs), the cone complementary linearization method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved using standard numerical software. In addition, the development of zeroth order models is also presented. Two numerical examples are provided to show the effectiveness of the proposed theories. Copyright © 2005 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156777
ISSN
2015 Impact Factor: 1.097
2015 SCImago Journal Rankings: 0.834
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWang, Cen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:43:56Z-
dc.date.available2012-08-08T08:43:56Z-
dc.date.issued2005en_US
dc.identifier.citationOptimal Control Applications And Methods, 2005, v. 26 n. 4, p. 199-227en_US
dc.identifier.issn0143-2087en_US
dc.identifier.urihttp://hdl.handle.net/10722/156777-
dc.description.abstractThis paper investigates the problem of H∞ model reduction for two-dimensional (2-D) discrete systems with parameter uncertainties residing in a polytope. For a given robustly stable system, our attention is focused on the construction of a reduced-order model, which also resides in a polytope and approximates the original system well in an H∞ norm sense. Both Fornasini-Marchesini local state-space (FMLSS) and Roesser models are considered through parameter-dependent approaches, with sufficient conditions obtained for the existence of admissible reduced-order solutions. Since these obtained conditions are not expressed as strict linear matrix inequalities (LMIs), the cone complementary linearization method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved using standard numerical software. In addition, the development of zeroth order models is also presented. Two numerical examples are provided to show the effectiveness of the proposed theories. Copyright © 2005 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133en_US
dc.relation.ispartofOptimal Control Applications and Methodsen_US
dc.subject∞ Normen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectModel Reductionen_US
dc.subjectPolytopic Uncertaintyen_US
dc.subjectTwo-Dimensional Systemsen_US
dc.titleH∞ model reduction for uncertain two-dimensional discrete systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/oca.760en_US
dc.identifier.scopuseid_2-s2.0-24144437382en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-24144437382&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume26en_US
dc.identifier.issue4en_US
dc.identifier.spage199en_US
dc.identifier.epage227en_US
dc.identifier.isiWOS:000231477200002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats